# SDR FDEA201211023810

- Difficulty date: November 2, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE SKIN FOUND CORRODED AT STA 5-40, LONGERON 49 - 50R.  REPAIRED IAW EA 1-5310-162393.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
